Alert archive / Kansas / Tornado Warnings in 2008
Tornado Warning 62, NWS Wichita, KS
NWS Wichita, KS issued this tornado warning at Nov 5, 2008, 4:42 PM CST for Chautauqua County, Kansas. It was in force for 48 min. 2 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Nov 5, 2008, 4:42 PM CST (22:42 UTC)
- Expired
- Nov 5, 2008, 5:30 PM CST
- In force
- 48 min
- Issued by
- NWS Wichita, KS
- Area
- Storm-based polygon
County Chautauqua County, KS
The radar
The Tulsa radar (KINX), 121 km from the middle of the area, began a volume at 22:41 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Nov 5, 5:00 PM CST | TSTM WND GST 60 | Sedan, KS | |
| Nov 5, 5:06 PM CST | HAIL 1.75 | Sedan, KS |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this tornado warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Nov 5, 2:17 PM CST | Tornado Watch | SPC | 10 hr |
The nearest sounding before it
Lamont, OK (KLMN), launched 12:00Z, 10.7 hours before the alert went out and 135 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 165 J/kg
- Mixed-layer CIN
- -422 J/kg
- Mixed-layer LCL
- 788 m above ground
- 0-6 km bulk shear
- 40 kt
- 0-1 km storm-relative helicity
- 440 m²/s²
- 0-3 km storm-relative helicity
- 408 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
000
WFUS53 KICT 052242
TORICT
KSC019-052330-
/O.NEW.KICT.TO.W.0062.081105T2242Z-081105T2330Z/
BULLETIN - EAS ACTIVATION REQUESTED
TORNADO WARNING
NATIONAL WEATHER SERVICE WICHITA KS
442 PM CST WED NOV 5 2008
THE NATIONAL WEATHER SERVICE IN WICHITA HAS ISSUED A
* TORNADO WARNING FOR...
CHAUTAUQUA COUNTY IN SOUTHEAST KANSAS.
* UNTIL 530 PM CST.
* AT 439 PM CST...NATIONAL WEATHER SERVICE METEOROLOGISTS WERE
TRACKING A SEVERE THUNDERSTORM CAPABLE OF PRODUCING A TORNADO. THIS
DANGEROUS STORM WAS LOCATED 6 MILES WEST OF ELGIN...OR 10 MILES
SOUTHEAST OF CEDAR VALE...MOVING NORTHEAST AT 45 MPH.
* LOCATIONS WITHIN THE WARNING INCLUDE...
CHAUTAUQUA...ELGIN...HALE...PERU...SEDAN.
THIS IS A DANGEROUS STORM. MOVE INTO YOUR TORNADO SHELTER NOW IF NO
UNDERGROUND SHELTER IS AVAILABLE...MOVE INTO AN INTERIOR ROOM ON THE
LOWEST FLOOR OF A STURDY STRUCTURE.
LARGE HAIL AND DAMAGING THUNDERSTORM WINDS ARE ALSO EXPECTED WITH
THIS STORM.
A TORNADO WATCH REMAINS IN EFFECT UNTIL 1000 PM CST WEDNESDAY EVENING
FOR SOUTHEASTERN KANSAS.
LAT...LON 3700 9648 3730 9625 3730 9604 3729 9596
3728 9595 3719 9596 3717 9596 3714 9596
3699 9616
TIME...MOT...LOC 2242Z 226DEG 40KT 3702 9636
$$
KLEINSASSER3 follow-up statements
000
WWUS53 KICT 052251
SVSICT
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE WICHITA KS
451 PM CST WED NOV 5 2008
KSC019-052330-
/O.CON.KICT.TO.W.0062.000000T0000Z-081105T2330Z/
CHAUTAUQUA KS-
450 PM CST WED NOV 5 2008
...A TORNADO WARNING REMAINS IN EFFECT FOR CHAUTAUQUA COUNTY UNTIL
530 PM CST...
AT 448 PM CST...NATIONAL WEATHER SERVICE METEOROLOGISTS CONTINUED TO
TRACK A SEVERE THUNDERSTORM CAPABLE OF PRODUCING A TORNADO. THIS
DANGEROUS STORM WAS LOCATED JUST NORTH OF ELGIN...OR 7 MILES SOUTHWEST
OF SEDAN...MOVING NORTHEAST AT 45 MPH.
THE DANGEROUS STORM WILL BE...
NEAR SEDAN BY 500 PM CST.
THIS DANGEROUS STORM WILL ALSO AFFECT HALE.
WHEN A TORNADO WARNING IS ISSUED BASED ON DOPPLER RADAR...IT MEANS
THAT STRONG ROTATION HAS BEEN DETECTED IN THE STORM. A TORNADO MAY
ALREADY BE ON THE GROUND...OR IS EXPECTED TO DEVELOP SHORTLY. IF YOU
ARE IN THE PATH OF THIS DANGEROUS STORM...MOVE INDOORS AND TO THE
LOWEST LEVEL OF THE BUILDING. STAY AWAY FROM WINDOWS. IF DRIVING...DO
NOT SEEK SHELTER UNDER A HIGHWAY OVERPASS.
A TORNADO WATCH REMAINS IN EFFECT UNTIL 1000 PM CST WEDNESDAY EVENING
FOR SOUTHEASTERN KANSAS.
LAT...LON 3700 9648 3730 9625 3730 9604 3729 9596
3728 9595 3719 9596 3717 9596 3714 9596
3699 9616
TIME...MOT...LOC 2250Z 226DEG 41KT 3708 9627
$$
DARMOFAL000
WWUS53 KICT 052308
SVSICT
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE WICHITA KS
508 PM CST WED NOV 5 2008
KSC019-052330-
/O.CON.KICT.TO.W.0062.000000T0000Z-081105T2330Z/
CHAUTAUQUA KS-
508 PM CST WED NOV 5 2008
...A TORNADO WARNING REMAINS IN EFFECT FOR CHAUTAUQUA COUNTY UNTIL
530 PM CST...
AT 507 PM CST...NATIONAL WEATHER SERVICE METEOROLOGISTS CONTINUED TO
TRACK A SEVERE THUNDERSTORM CAPABLE OF PRODUCING A TORNADO. THIS
DANGEROUS STORM WAS LOCATED JUST SOUTHWEST OF HALE...OR 8 MILES
NORTHEAST OF SEDAN...MOVING NORTHEAST AT 45 MPH.
THIS DANGEROUS STORM WILL AFFECT MAINLY RURAL AREAS OF CHAUTAUQUA
COUNTY...INCLUDING HALE. THIS STORM HAS ALSO PRODUCED GOLF BALL SIZE
HAIL IN SEDAN.
WHEN A TORNADO WARNING IS ISSUED BASED ON DOPPLER RADAR...IT MEANS
THAT STRONG ROTATION HAS BEEN DETECTED IN THE STORM. A TORNADO MAY
ALREADY BE ON THE GROUND...OR IS EXPECTED TO DEVELOP SHORTLY. IF YOU
ARE IN THE PATH OF THIS DANGEROUS STORM...MOVE INDOORS AND TO THE
LOWEST LEVEL OF THE BUILDING. STAY AWAY FROM WINDOWS. IF DRIVING...DO
NOT SEEK SHELTER UNDER A HIGHWAY OVERPASS.
A TORNADO WATCH REMAINS IN EFFECT UNTIL 1000 PM CST WEDNESDAY EVENING
FOR SOUTHEASTERN KANSAS.
LAT...LON 3700 9648 3730 9625 3730 9604 3729 9596
3728 9595 3719 9596 3717 9596 3714 9596
3699 9616
TIME...MOT...LOC 2308Z 226DEG 41KT 3722 9608
$$
DARMOFAL000
WWUS53 KICT 052322
SVSICT
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE WICHITA KS
522 PM CST WED NOV 5 2008
KSC019-052332-
/O.EXP.KICT.TO.W.0062.000000T0000Z-081105T2330Z/
CHAUTAUQUA KS-
522 PM CST WED NOV 5 2008
...THE TORNADO WARNING FOR CHAUTAUQUA COUNTY WILL EXPIRE AT 530 PM
CST...
AT 520 PM CST...WEATHER SERVICE DOPPLER RADAR INDICATED THAT THE
THUNDERSTORMS WHICH PROMPTED THE WARNING HAVE MOVED OUT OF THE AREA.
A TORNADO WATCH REMAINS IN EFFECT UNTIL 1000 PM CST WEDNESDAY EVENING
FOR SOUTHEASTERN KANSAS.
LAT...LON 3700 9648 3730 9625 3730 9604 3729 9596
3728 9595 3719 9596 3717 9596 3714 9596
3699 9616
TIME...MOT...LOC 2322Z 226DEG 41KT 3733 9593
$$
DARMOFALWhat forecasters said that day
The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Wichita, KS wrote its last area forecast discussion before this tornado warning went out at Nov 5, 2:23 PM CST, 2 hours 19 minutes earlier.
Area forecast discussion, Nov 5, 2:23 PM CST, 2 hours 19 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE WICHITA KS 223 PM CST WED NOV 5 2008 .DISCUSSION... FORECAST CONCERNS...SEVERE WEATHER POTENTIAL THIS EVENING...THEN MORE WIND INTO THURSDAY ACROSS CENTRAL KANSAS. VIGOROUS UPPER TROF ACROSS THE CENTRAL ROCKIES WILL MOVE OUT ACROSS THE CENTRAL PLAINS TONIGHT...EVOLVING INTO A DEEP TROPOSPHERIC LOW ACROSS THE NORTHERN PLAINS/UPPER MIDWEST ON THURSDAY. MODEST YET SUFFICIENT LOW LEVEL MOISTURE WILL RESULT IN MODERATE INSTABILITY ALONG THE SURFACE COLD FRONT AND DRY LINE LATE THIS AFTERNOON THROUGH THIS EVENING...AIDED BY THE MID LEVEL COLD ADVECTION STEEPENING LAPSE RATES. THIS IN COMBO WITH STRONG SHEAR WILL RESULT IN A SEVERE WEATHER EPISODE ACROSS SOUTH CENTRAL AND SOUTHEAST KANSAS. EXPECT THE ELEVATED AND SHALLOW CONVECTION/SHOWERS TO BECOME MORE SURFACE BASED AFTER 22Z...WITH INCREASING CONVERGENCE ALONG THE FRONT FOCUSING DEEPER UPDRAFTS/STRONGER CONVECTIVE DEVELOPMENT ACROSS SOUTH CENTRAL KANSAS. THOUGH PERHAPS A FEW DISCRETE SUPERCELLS WILL BE POSSIBLE EARLY ON...EXPECT THE LINEAR FORCING ALONG THE FRONT TO RESULT IN A STEADY-STATE INTENSIFICATION OF A MULTI-CELL/SQUALL LINE AS EVENT PROGRESSES. STRONGER DYNAMICS WITH A COUPLED UPPER JET WILL ALLOW A CONTINUED SEVERE RISK AS LINEAR CONVECTION ROLLS ACROSS SOUTHEAST KANSAS INTO THE LATE EVENING HOURS. STRONG DAMAGING WIND GUSTS AND MARGINALLY SEVERE HAIL WILL BE THE PRIMARY SEVERE RISKS...THOUGH A CONDITIONAL CHANCE FOR A COUPLE TORNADOES WILL BE POSSIBLE THIS EVENING. SOME POST FRONTAL SHOWERS WILL ALSO BE POSSIBLE THIS EVENING ALONG THE MOIST/ELEVATED MID LEVEL FRONT. ON THURSDAY...EXPECT STRONG WEST WINDS TO DEVELOP ON THE SOUTH SIDE OF THE DEEP CYCLONE TO OUR NORTH...WITH DRY ADIABATIC LOW LEVEL LAPSE RATES PROMOTING STRONG MIXING AND TRANSFER OF HIGHER MOMENTUM AIR ALOFT. CONFIDENCE IS HIGH ENOUGH TO GO WITH A SECOND PERIOD WIND ADVISORY ACROSS CENTRAL KANSAS. THE DEEP LOW PRESSURE AREA WILL BE A SLOW MOVER INTO FRIDAY...WITH WEAK COLD ADVECTION KEEPING US RATHER CHILLY WITH PERIODS OF CLOUDINESS...ESPECIALLY ACROSS NORTHERN SECTIONS OF THE FORECAST AREA. THE MEDIUM RANGE MODELS ARE STILL SUPPORTIVE OF THE MAINTENANCE OF THE CHILLY AIR ACROSS THE REGION OVER THE WEEKEND AS A RATHER EXPANSIVE UPPER LOW DEVELOPS ACROSS THE GREAT LAKES AND PROVINCIAL ONTARIO. THERE ARE STILL DIFFERENCES ON TIMING AND TRACK OF THE SOUTHERN PLAINS UPPER TROF FOR EARLY NEXT WEEK. ONLY HAVE MODEST CONFIDENCE ON THE CURRENT SCENARIO...WITH THE POTENTIAL FOR AT LEAST A CHILLY RAIN ACROSS MUCH OF THE AREA. WILL NOT MAKE TOO MANY CHANGES FOR NOW. THE GFS REMAINS A BIT MORE PROGRESSIVE THOUGH WILL CONTINUE TO STAY WITH A COMPROMISE OF THE TWO. DARMOFAL && .AVIATION...18Z TAFS KRSL/KSLN/KHUT/KICT/KCNU MAIN AVIATION CONCERNS WILL BE GUSTY WINDS FOR SE AND SOUTH CENTRAL KS THIS AFTERNOON AND STORMS THIS AFTERNOON AND TONIGHT AS A STRONG COLD FRONT SWEEPS THROUGH. THE COLD FRONT IS CURRENTLY MAKING ITS WAY THROUGH CENTRAL KS. AHEAD OF THIS FRONT SOUTH WINDS WILL FLIRT WITH ADVISORY CRITERIA FOR SOUTH CENTRAL AND ESPECIALLY SE KS. THEREFORE KICT...KSLN AND KCNU WILL HAVE THE BEST SHOT TO SEE SUSTAINED WINDS AT 30 WITH GUSTS TO 40 MPH. BETWEEN 3-4 PM THE FRONT WILL BE GENERALLY ALONG I-135 WITH STORMS DEVELOPING ALONG IT. KICTS BEST SHOT AT STORMS WILL BE BETWEEN 3PM AND 5PM BEFORE THE FRONT QUICKLY SCOOTS OFF TO THE EAST...IMPACTING KCNU AFTER DARK. KCNU WILL HAVE THE GREATEST SHOT AT EXPERIENCING SEVERE STORMS AS THE STORMS ORGANIZE INTO A SOLID LINE. LAWSON && .PRELIMINARY POINT TEMPS/POPS... WICHITA-KICT 44 57 38 55 / 60 10 10 0 HUTCHINSON 43 56 37 54 / 30 10 10 0 NEWTON 44 56 37 52 / 60 10 10 10 ELDORADO 46 56 38 52 / 90 10 10 10 WINFIELD-KWLD 46 59 39 56 / 80 0 0 0 RUSSELL 39 52 35 52 / 30 10 10 0 GREAT BEND 40 54 36 54 / 30 10 10 0 SALINA 43 53 36 51 / 40 10 10 10 MCPHERSON 43 55 37 51 / 40 10 10 0 COFFEYVILLE 50 61 40 55 / 100 10 0 10 CHANUTE 49 58 39 51 / 100 10 10 10 IOLA 49 57 38 50 / 100 10 10 10 PARSONS-KPPF 50 61 40 54 / 100 10 10 10 && .ICT WATCHES/WARNINGS/ADVISORIES... WIND ADVISORY UNTIL 6 PM CST THIS AFTERNOON FOR KSZ051>053- 068>072-083-092>096-098>100. WIND ADVISORY FROM 8 AM TO 5 PM CST THURSDAY FOR KSZ032-033- 047>049. &&
Hazardous weather outlook, Nov 5, 3:23 PM CST, 1 hour 19 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE WICHITA KS 323 PM CST WED NOV 5 2008 KSZ032-033-047>053-067>072-082-083-091>096-098>100-062130- RUSSELL-LINCOLN-BARTON-ELLSWORTH-SALINE-RICE-MCPHERSON-MARION-CHASE- RENO-HARVEY-BUTLER-GREENWOOD-WOODSON-ALLEN-KINGMAN-SEDGWICK-HARPER- SUMNER-COWLEY-ELK-WILSON-NEOSHO-CHAUTAUQUA-MONTGOMERY-LABETTE- 323 PM CST WED NOV 5 2008 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL KANSAS... SOUTH CENTRAL KANSAS AND SOUTHEAST KANSAS. .DAY ONE...TONIGHT SEVERE THUNDERSTORMS WILL AFFECT PARTS OF SOUTH CENTRAL AND SOUTHEAST KANSAS THIS EVENING. THE BEST RISK FOR SEVERE STORMS WILL RESIDE FOR AREAS EAST OF A MARION TO EL DORADO TO ARKANSAS CITY LINE. STRONG DAMAGING WINDS TO 75 MPH...HAIL UP TO QUARTER SIZE AND EVEN TORNADOES WILL BE POSSIBLE. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY STRONG WEST WINDS WILL DEVELOP ACROSS CENTRAL KANSAS ON THURSDAY. PLEASE REFER TO THE LATEST WIND ADVISORY STATEMENT FOR DETAILS. THE RANGELAND FIRE DANGER INDEX WILL CLIMB INTO THE HIGH CATEGORY ACROSS SOUTH CENTRAL AND SOUTHEAST KANSAS ON THURSDAY...AND INTO THE VERY HIGH CATEGORY ACROSS CENTRAL KANSAS. HIGH FIRE DANGER IS POSSIBLE AGAIN ACROSS SOUTH CENTRAL AND CENTRAL KANSAS ON FRIDAY. THERE IS A SLIGHT CHANCE FOR SNOW...OR RAIN MIXED WITH SNOW...IN CENTRAL KANSAS ON MONDAY NIGHT. THE RISK FOR ANY SNOW ACCUMULATION IS LOW. .SPOTTER INFORMATION STATEMENT... SKYWARN SPOTTER ACTIVATION IS EXPECTED THIS EVENING ACROSS PARTS OF SOUTH CENTRAL AND SOUTHEAST KANSAS...MAINLY EAST OF A MARION TO EL DORADO TO ARKANSAS CITY LINE. && FOR A GRAPHICAL VERSION OF THIS INFORMATION...SEE OUR WEBPAGE AT (LOWERCASE) HTTP://WEATHER.GOV/WICHITA/HWO/HWO.PHP KED
In the hours before
Special weather statement, Nov 5, 3:09 PM CST, 1 hour 33 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE WICHITA KS 309 PM CST WED NOV 5 2008 KSZ093-098-052215- CHAUTAUQUA-COWLEY- 309 PM CST WED NOV 5 2008 ...THE NATIONAL WEATHER SERVICE IN WICHITA HAS ISSUED A SIGNIFICANT WEATHER ALERT FOR CHAUTAUQUA AND COWLEY COUNTIES... AT 307 PM CST...NATIONAL WEATHER SERVICE METEOROLOGISTS WERE TRACKING A STRONG THUNDERSTORM 19 MILES SOUTHEAST OF CHILOCCO...OR 24 MILES SOUTH OF ARKANSAS CITY...AND MOVING NORTHEAST AT 55 MPH. DIME SIZE HAIL...AND WINDS TO 50 MPH ARE EXPECTED WITH THIS STORM. PEOPLE IN SOUTHEASTERN COWLEY AND WESTERN CHAUTAUQUA COUNTIES... SHOULD MONITOR THE WEATHER SITUATION CLOSELY. A WARNING MAY BE NEEDED IF THE STORMS MOVE INTO THE AREA. BE READY TO SEEK SHELTER IF SEVERE WEATHER THREATENS. KRC
Special weather statement, Nov 5, 4:02 PM CST, 40 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE WICHITA KS 402 PM CST WED NOV 5 2008 KSZ093-098-052245- CHAUTAUQUA-COWLEY- 402 PM CST WED NOV 5 2008 ...THE NATIONAL WEATHER SERVICE IN WICHITA HAS ISSUED A SIGNIFICANT WEATHER ALERT FOR CHAUTAUQUA AND SOUTHEAST COWLEY COUNTIES... AT 357 PM CST...NATIONAL WEATHER SERVICE METEOROLOGISTS WERE TRACKING A STRONG THUNDERSTORM 5 MILES NORTHEAST OF GRAINOLA...OR 10 MILES SOUTHWEST OF CEDAR VALE...AND MOVING NORTHEAST AT 45 MPH. DIME SIZE HAIL...AND WINDS TO 50 MPH ARE EXPECTED WITH THIS STORM. BE PREPARED TO TAKE SHELTER IN THE EVENT THESE STORMS INTENSIFY AND BECOME SEVERE, OR A WARNING IS ISSUED BY THE NATIONAL WEATHER SERVICE. KLEINSASSER
Local storm report, Nov 5, 4:25 PM CST, 17 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WICHITA KS
425 PM CST WED NOV 05 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0324 PM HAIL 7 E CEDAR VALE 37.11N 96.37W
11/05/2008 E1.00 INCH CHAUTAUQUA KS STORM CHASER
&&
LFWLocal storm report, Nov 5, 4:33 PM CST, 9 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE WICHITA KS
433 PM CST WED NOV 05 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0424 PM HAIL 7 E CEDAR VALE 37.11N 96.37W
11/05/2008 E1.00 INCH CHAUTAUQUA KS STORM CHASER
&&
RBLThe office that day
Everything else NWS Wichita, KS issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Nov 5, 3:52 AM CST | Wind Advisory | ICT | Allen, Barton, Butler, Chase, Chautauqua, Cowley and 20 more | 12 hr |
| Nov 5, 2:30 PM CST | Wind Advisory | ICT | Barton, Butler, Cowley, Ellsworth, Harper, Harvey and 10 more | 27 hr |
| Nov 5, 4:26 PM CST | Severe Thunderstorm Warning | ICT | Chautauqua, Elk | 64 min |
| Nov 5, 5:13 PM CST | Severe Thunderstorm Warning | ICT | Montgomery, Wilson | 44 min |
Nearby
Tornado Warnings in Kansas, 2008Every tornado warning in 2008Tornadoes in 2008
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.